# SDR 95ZZZX1148

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48PD
- Make and model: Beech A36TC
- Aircraft serial: EA75
- Engine: Cont TSIO520UB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinders
- Condition: Excess Worn
- Location: Rocker Shaft
- Part time: 581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY NEW CYLINDERS TT 581.4 HOURS.  INSTALLED 2-1-91, LOW COMPRESSION ALL CYLINDERS.  CYLINDERS ARE WORN BEYOND SERVICEABLE LIMITS AND HAVE SEVERE RING WEAR.  ROCKER SHAFTS ARE SEVERELLY WORN AND UNAIRWORTHY.
